# SDR DL72W000633

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- Aircraft time: 60,005 hours, 40,871 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 69553584
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, GEAR HANDLE WOULD NOT GO UP.  NECESSARY TO USE OVERRIDE TO RETRACT GEAR.  GEAR RETRACTED NORMALLY    AFTER OVERRIDE WAS USED.  EXTENSION WAS NORMAL.  REPLACED AIR/GROUND SENSE LINKAGE FOR WEAR.  ADJUSTED TARGETS.
